Follow
Aubrey Truman
Aubrey Truman
Professor Maths Swansea University
Verified email at swansea.ac.uk
Title
Cited by
Cited by
Year
Existence, uniqueness, and asymptotic behavior of mild solutions to stochastic functional differential equations in Hilbert spaces
T Taniguchi, K Liu, A Truman
Journal of Differential Equations 181 (1), 72-91, 2002
1952002
Hamiltonian Feynman path integrals via the Chernoff formula
OG Smolyanov, AG Tokarev, A Truman
Journal of Mathematical Physics 43 (10), 5161-5171, 2002
1802002
Feynman maps, Cameron-Martin formulae and anharmonic oscillators
D Elworthy, A Truman
Annales de l'IHP Physique théorique 41 (2), 115-142, 1984
1131984
Classical mechanics, the diffusion (heat) equation and the Schrödinger equation on a Riemannian manifold
D Elworthy, A Truman
Journal of mathematical physics 22 (10), 2144-2166, 1981
831981
The polygonal path formulation of the Feynman path integral
A Truman
Feynman Path Integrals: Proceedings of the International Colloquium Held in …, 2005
772005
Feynman path integrals and quantum mechanics as h/→ 0
A Truman
Journal of Mathematical Physics 17 (10), 1852-1862, 1976
741976
The Feynman maps and the Wiener integral
A Truman
Journal of Mathematical Physics 19 (8), 1742-1750, 1978
661978
Stochastic functional partial differential equations: existence, uniqueness and asymptotic decay property
T Caraballo, K Liu, A Truman
Proceedings of the Royal Society of London. Series A: Mathematical, Physical …, 2000
642000
The diffusion equation and classical mechanics: an elementary formula
KD Elworthy, A Truman
Stochastic Processes in Quantum Theory and Statistical Physics: Proceedings …, 2005
622005
Euler-Maruyama approximations in mean-reverting stochastic volatility model under regime-switching
X Mao, A Truman, C Yuan
Journal of Applied Mathematics and Stochastic Analysis 2006, 2006
572006
On stochastic diffusion equations and stochastic Burgers’ equations
A Truman, HZ Zhao
Journal of Mathematical Physics 37 (1), 283-307, 1996
531996
Classical mechanics, the diffusion (heat) equation, and the Schrödinger equation
A Truman
Journal of Mathematical Physics 18 (12), 2308-2315, 1977
531977
Approximate travelling waves for generalized KPP equations and classical mechanics
KD Elworthy, A Truman, HZ Zhao, JG Gaines
Proceedings of the Royal Society of London. Series A: Mathematical and …, 1994
481994
Generalized Itǒ Formulae and Space-Time Lebesgue–Stieltjes Integrals of Local Times
KD Elworthy, A Truman, H Zhao
Séminaire de Probabilités XL, 117-136, 2007
462007
Stochastic Burgers' equations and their semi-classical expansions
A Truman, HZ Zhao
Communications in mathematical physics 194, 231-248, 1998
461998
The classical action in nonrelativistic quantum mechanics
A Truman
Journal of Mathematical Physics 18 (7), 1499-1509, 1977
451977
Classical periodic solutions of the equal-mass 2n-body problem, 2n-ion problem and the n-electron atom problem
I Davies, A Truman, D Williams
Physics Letters A 99 (1), 15-18, 1983
431983
Stochastic Burgers equation with Lévy space-time white noise
A Truman, JL Wu
Probabilistic methods in fluids 298, 323, 2003
402003
A note on almost sure exponential stability for stochastic partial functional differential equations
K Liu, A Truman
Statistics & probability letters 50 (3), 273-278, 2000
402000
Stability in distribution of mild solutions to stochastic partial differential delay equations with jumps
J Bao, A Truman, C Yuan
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2009
392009
The system can't perform the operation now. Try again later.
Articles 1–20